# SDR 97ZZZX1760

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501AF
- Make and model: Cessna 501
- Aircraft serial: 500139
- Engine: Pwa JT15D1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Burned
- Location: Engine Comb
- Part time: 6,024 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TEMP SPLIT BETWEEN ENGINES.  MECHANIC PERFORMED GROUND PERFORMANCE RUN AND NOTED THE RIGHT ENGINE'S OUTPUT LOW.  A BORESCOPE INSPECTION OF ENGINE HOT SECTION THROUGH THE INBD IGNITER HOLE WAS MADE AND FOUND THE COMBUSTION LINER BURNED AT THE OTBD IGNITER HOLE BY THE IGNITER.  THE ENGINE HOT SECTION WAS REMOVED AND ALL COMPONENTS SENT TO P&WC FOR INSPECTION AND REPAIR.
